# SDR SWAA2022021669088

- Difficulty date: July 24, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 27,843 hours, 16,624 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LOWER SILL WEB IS CORRODED / REMOVED DAMAGE; ORIG MAT .045' MAT LOSS .015' MAT REMAINING .030' FOUND TO BE OUT OF LIMITS IAW SRM 53-30-15-1A-1 ALLOWABLE DAMAGE 1 DETAIL D FIG 103 SHT 2. REMOVED AND REPLACED FWD CARGO LWR SILL WEB IAW DWG 143A8120 REV A & SRM 51-40-02 PG 3. P/N 654A0003-58 A94597
